# SDR DL757001533

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 34,274 hours, 16,795 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Failed
- Location: Vertical Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O VSI FAILED ON CLIMBOUT FOLLOWED BY A BRIEF ELEC SMOKE ODOR WHICH DISSIPATED QUICKLY.  PULLED C/B.  REPLACED F/O VSI.
